# SDR CALA2014031700325

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 78,517 hours, 16,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: GD502DC
- Condition: Obstructed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M10253 L2 DOOR OVERHEAD EMERGENCY EXIT IDENTIFIER NO TEST.  R & R M733 BATTERY PACK & CHARGER, NO HELP.  FOUND INSULATION OBSTRUCTING THE GND.  REPAIRED GD502-DC EMERGENCY LIGHTS, CHECKED GOOD IAW AMM 33-51-07 & AMM 33-51-00.
